# SDR N6WA2013060403

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 26,826 hours, 19,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP HAS LOOSE HARWARE.  TORQUED PAX DOOR STEP HARDWARE IAW AMM 20-21-00.
